EconPapers    
Economics at your fingertips  
 

Some notions of multivariate positive dependence

Marco Scarsini, Antonio Colangelo and Moshe Shaked

Post-Print from HAL

Abstract: The authors study new notions of positive dependence that are associated to multivariate stochastic orders of positive dependence introduced recently by Colangelo et al. [J. Multivar. Anal., to appear]. In particular, they discuss the relationship of these new notions to other existing concepts of positive dependence.

Keywords: Affiliation; Conditionally increasing; Conditionally increasing in sequence; Left corner set decreasing; Left-tail decreasing; Left-tail decreasing in sequence; Lower orthant decreasing ratio order; Multivariate total positivity of order two; Right corner set increasing; Right-tail increasing; Right-tail increasing in sequence; Upper orthant increasing order ratio (search for similar items in EconPapers)
Date: 2005
References: Add references at CitEc
Citations: View citations in EconPapers (32)

Published in Insurance: Mathematics and Economics, 2005, Vol. 37, N° 1, pp. 13-26. ⟨10.1016/j.insmatheco.2004.09.004⟩

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Some notions of multivariate positive dependence (2005) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-00539601

DOI: 10.1016/j.insmatheco.2004.09.004

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-22
Handle: RePEc:hal:journl:hal-00539601